Skip to main content
Article
On the Reliability of an n-Component System
Stochastic Models
  • Don Rawlings, California Polytechnic State University - San Luis Obispo
  • Lawrence Sze, California Polytechnic State University - San Luis Obispo
Publication Date
1-1-2006
Abstract

Under assumptions compatible with the theory of Markov chains, we use a property of Vandermonde matrices to examine the reliability of an n-component system of production or service.

Disciplines
Publisher statement
This is an electronic version of an article published in Stochastic Models.
Citation Information
Don Rawlings and Lawrence Sze. "On the Reliability of an n-Component System" Stochastic Models Vol. 22 Iss. 2 (2006) p. 333 - 339
Available at: http://works.bepress.com/drawling/16/